MathSciNet Relay Station
MathSciNet bibliographic data
MR2276608 (2008a:20049) 20F06 (20E22 20F28 20P05)
Ollivier, Yann; Wise, Daniel T. Kazhdan groups with infinite outer automorphism group. Trans. Amer. Math. Soc. 359 (2007), no. 5, 1959–1976 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement